# SDR NOCA08508

- Difficulty date: November 30, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Engine: Rroyce RB211535E4
- Engine time: 3,963 hours, 1,002 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 7898301
- Part serial: 98106015
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABNORMAL ENGINE PARAMETERS DURING CRUISE.  REMOVED AND REPLACED LEFT ENG EPR TRANSMITTER PER MM 77-11-01 PERFORMED TEST 13 FOUND OK AS PER MM 71-00-00.  FOUND LEFT ENGINE ETPU SENSE LINE LOOSE.  SECURED LINE PER MM 70-51-00-912-001-ROO.  ACCOMPLISHED HIGH POWER RUNS AND ALL INDICATIONS WERE NORMAL.  OPS CHECKS OK.
